# SDR CALA0500406

- Difficulty date: November 15, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Part number: 65505734
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR LOWER GATE CORRODED AT STOP PINS AND LOWER EDGE, STA 312-328, S18R.  A NEW LOWER GATE WAS INSTALLED IAW MM 52-41-61.  ADJUSTMENT AND CHECK PERFORMED PER WORK CARD 03-5230-1-8651.
